MathSciNet Relay Station
MathSciNet bibliographic data
MR1222363 (94i:60078) 60J15 (60K35 82B43 82D30)
Grimmett, G. R.; Kesten, H.; Zhang, Y. Random walk on the infinite cluster of the percolation model. Probab. Theory Related Fields 96 (1993), no. 1, 33–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement